MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA STEM EXTENSION TAPERED CEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA STEM EXTENSION TAPERED CEMENTED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: femur cemented standard, catalog #: 42504605802, lot #: 65120532; femoral distal augment cemented, catalog #: 42556605805, lot #: 65112771; tibia fixed cemented, catalog #: 42542006402, lot #: 65104607; articular surface fixed bearing constrained condylar knee (cck), catalog #: 42522800416, lot #: 64615584; stem extension tapered cemented, catalog #: 42560007514, lot #: 65124659; tibial augment cemented, catalog #: 42555803405, lot #: 64997326; tibial augment cemented, catalog #: 42555803205, lot #: 65042322; refobacin bc r 1x40 us, catalog #: 110034355, lot #: h2203y07aa; refobacin bc r 1x40 us, catalog #: 110034355, lot #: z50bak2305; non zb patella, catalog #: unk, lot #: unk.B3, d10 : mar 2023.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient experienced an unknown fall.The patient reports pain and stiffness post implantation.The patient was prescribed an additional course of physical therapy which has improved the patient¿s symptoms.No more information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Correction: h4.H6: suggested component code: mechanical (g04) - stem.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates there is mild pain; stiffness after the fall, and no indication of loosening.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA STEM EXTENSION TAPERED CEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19697418
Report Number0001822565-2024-02279
Device Sequence Number20622017
Product Code JWH
UDI-Device Identifier00887868249594
UDI-Public(01)00887868249594(17)310802(10)65124728
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560007514
Device Lot Number65124728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight91 KG
Patient RaceBlack Or African American